# SDR USAA2012082900014

- Difficulty date: August 21, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 31,716 hours, 20,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - INTERGRANULAR CORROSION ON SEAT TRACK BETWEEN FR16 TO FR20, Y765.  REPLACED SEAT TRACK BETWEEN FR16 TO FR20, Y765 IAW A319 SRM 51-42-11 PARAGRAPH 7, FIGURE 12.
